# SDR DHL2003783009

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT IS ILLUMINATED ON CIRCUIT BREAKER PANEL.  REPLACED LOWER DETECTOR ELEMENT SUPPORT CLAMP DUE TO WORN SYSTEM.  TESTED IAW M/M 20-11-00, OPS NORMAL.  GROUND FAULT LIGHT IS OFF.
